# SDR RAIA201212130002

- Difficulty date: December 13, 2012
- Submitted: January 8, 2013
- Operation: Air carrier
- Aircraft: N805HK
- Make and model: Emb EMB-145EP
- Aircraft serial: 145096
- Aircraft time: 30,145 hours, 27,912 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MAINTENANCE THE LEFT AFT WING/FUSELAGE FAIRING EXTERIOR FLOOD LIGHT NR 5 FAILED TO ILLUMINATE.  MAINTENANCE INSPECTED AND REMOVED AND REPLACED LIGHT BULB.  SYSTEM OPS CHECKED GOOD.
